Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had nerve pain. Took paroxetine. Now experiencing more pain. What could be the reason?

I stopped paroxetine for a month to see if I really needed it. I have been taking it for nerve pain I have MS. I have been on Paroxetine for about l4 yrs. I am now experiencing more pain and my heart goes in raceing mode often. If I start taking it again how long will it take for it to kick in? I am on 37.5Mg HCR CR. Thank you. ss
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response

Thanks for asking.

Paroxetine is a serotinine reuptake inhibitor used in the treatment of depression and panic attacks.

In addition it has a role in the neuropathic pain, that is the pains originating from the nerves ,as in your case.

It's antidepressants and panic attack properties need around 4-6 weeks to start having the beneficial effects, for the nerves the the time frame should be roughly the same , that is 4-6 weeks before a substantial improvement in the symptoms is noticed.

Thanks .
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor